# SDR ZZDA2009194

- Difficulty date: June 5, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB SECTION CORRODED BEYOND LIMITS.  CUT OUT LOWER PAN SECTION FROM FS 370 TO FS 427, INSTALLED NEW LOWER PAN SECTION AND SPLICES REPAIR PER REF SRM 53-20-15 REPAIR 6 FIG 201.
